Periodic orbits of the generalized Friedmann-Robertson-Walker Hamiltonian systems

Jaume Llibre, Ammar Makhlouf

Research output: Contribution to journalArticleResearchpeer-review

11 Citations (Scopus)


The averaging theory of first order is applied to study a generalization of the Friedmann-Robertson-Walker Hamiltonian systems with three parameters. We provide sufficient conditions on the three parameters of the generalized system to guarantee the existence of continuous families of periodic orbits parameterized by the energy, and these families are given up to first order in a small parameter. © 2012 Springer Science+Business Media Dordrecht.
Original languageEnglish
Pages (from-to)45-50
JournalAstrophysics and Space Science
Issue number1
Publication statusPublished - 1 Jan 2013


  • Averaging theory
  • Friedmann-Robertson-Walker Hamiltonian system
  • Periodic orbit


Dive into the research topics of 'Periodic orbits of the generalized Friedmann-Robertson-Walker Hamiltonian systems'. Together they form a unique fingerprint.

Cite this